My Library

University LibraryCatalogue

Limit search to items available for borrowing or consultation
Result Page: Previous Next
Can't find that book? Try BONUS+
Look for full text

Search Discovery

Search CARM Centre Catalogue

Search Trove

Add record to RefWorks

Book Cover
Author Boccardo, L. (Lucio), author.

Title Elliptic partial differential equations : existence and regularity of distributional solutions / Lucio Boccardo, Gisella Croce.

Published Berlin : de Gruyter GmbH & Co. KG, [2014]


Location Call No. Status
 UniM ERC  515.3533 BOCC    AVAILABLE
Physical description ix, 192 pages ; 25 cm.
Series De Gruyter studies in mathematics, 0179-0986 ; vol. 55.
De Gruyter studies in mathematics. 0179-0986 ; 55.
Bibliography Includes bibliographical references (pages 187-189) and index.
Contents Some fixed point theorems -- Preliminaries of real analysis -- Linear and semilinear elliptic equations -- Nonlinear elliptic equations -- Summability of the solutions -- H2 regularity for linear problems -- Spectral analysis for linear operators -- Calculus of variations and Euler's equation -- Natural growth problems -- Problems with low summable sources -- Uniqueness -- A problem with polynomial growth -- A problem with degenerate coercivity.
Other author Croce, Gisella, author.
Subject Differential equations, Elliptic.
Differential equations, Partial.
ISBN 9783110315400
9783110315431 (set-ISBN)
3110315432 (set-ISBN)
9783110315424 (e-ISBN)